# SDR AU970637

- Difficulty date: April 7, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 737377
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) FORWARD PRESSURE BULKHEAD CRACKED IN THE FOLLOWING AREAS:-1. FORWARD FACE OF BULKHEAD WEB CONTAINED THREE CRACKS IN AREA BELOW RADAR SCANNING MOUNTING BRACKETS AT RBL 5.7 - CRACK LENGTHS 15MM (0.59IN) - 14MM (0.55IN) AND 3MM (0.118IN) - FOUND USING ULTRASONIC TECHNIQUE 2. AFT FACE OF BULKHEAD LEFT VERTICAL CHORD INBOARD RADIUS CRACKED AT LB 5.7 - CRACK LENGTH 22MM (0.866IN) - FOUND USING EDDY CURRENT TECHNIQUE FOUND DURING INSPECTION IAW ER B73-53-10-39
